# SDR ASAA0843571

- Difficulty date: September 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631187
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP EXHAUST GATE WORN ON UPPER SURFACE.  REMOVED DAMAGED UPPER PANEL, LOCATED, DRILLED AND INSTALLED A REPLACEMENT UPPER PANEL IAW B737 400 SRM 51 40 02 51 40 05.
